# SDR DALA13030883216

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAL LOCATED UNDER INTERNAL STRUCTURE OF CUT OUT DOOR LOCKING FITTING AREA FWD CARGO.  REPLACED SEAL LOCATED UNDER INTERNAL STRUCTURE OF CUT OUT DOOR LOCKING FITTING AREA FWD CARGO IAW SRM 51-72-11 AND DWG D53231668.
